# SDR 20000731SH037

- Difficulty date: May 10, 2000
- Submitted: July 31, 2000
- Operation: General aviation
- Aircraft: N24343
- Make and model: Boeing 727231
- Aircraft serial: 21630
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Sta 380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON FLOORBEAM AT STA 380 FROM RT MOPSILL AND R-1 DOOR TO BL ZERO.  (X)
